On $\Sigma$-products
Doklady Akademii Nauk, Tome 213 (1973) no. 4, pp. 774-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_4_a4,
author = {A. P. Kombarov and V. I. Malykhin},
title = {On $\Sigma$-products},
journal = {Doklady Akademii Nauk},
pages = {774--776},
year = {1973},
volume = {213},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_4_a4/}
}
A. P. Kombarov; V. I. Malykhin. On $\Sigma$-products. Doklady Akademii Nauk, Tome 213 (1973) no. 4, pp. 774-776. http://geodesic.mathdoc.fr/item/DAN_1973_213_4_a4/